# SDR SWAA2023071755605

- Difficulty date: June 2, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN - BROKEN TRAINING EDGE ON 324TL PANEL ASSY - TRAINING EDGE; BEAM SEAL; VERTICAL FIN<[01] BROKEN TRAINING EDGE ON 324TL PANEL ASSY REPLACED PER SRM 51-10-02-0G-0-A00248 STEPV9. A. (1). TO BE INSTALLED ON CARD TTG8Q00KMT4H;[02] UPDATED PARTS REQUIREMENT;[03] VERIFIED CORRECTIVE ACTION STEPS 1-2
